# SDR GTIA2016121401703

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320*
- Aircraft serial: 7011
- Aircraft time: 329 hours, 147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE AIR SYSTEM FAULT. COMPLIED WITH COM PROCEDURE LEAVING THRUST LEVER 2 AT IDLE UNEVENTFUL AIR RETURN TO ORD. VISUALLY INSPECTED BUFFER AIR SYSTEM IAW TSM 75-26-00-810-819-A. FOUND LOOSE CONNECTION TO BIFFER AIR VALVE PRESSURE SENSOR. TIGHTENED PNEUMATIC LINE IAW AMM 75-26-22-400-801-A. OPS CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
